# SDR MALA030560

- Difficulty date: December 18, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN ON FLIGHT 2960, LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED WHEN REVERSE WAS SELECTED.  MAINTENANCE REPLACED PRESSURE TRANSMIT AND PRESSURE GAUGE.  ALL CHECKS GOOD.
